# SDR DALA2024112511209

- Difficulty date: November 23, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 75,455 hours, 24,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5804 EMERGENCY LIGHT FROM 26D FELL OFF. CORRECTIVE ACTION: REATTACHED SEAT LIGHT AT 26D OPS CK NORMAL. (6674795)
